# SDR YENA20140207024

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 33,413 hours, 11,714 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fms
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, GROSS NAV ERROR DURING TAKE OFF, NO ECAM.  TROUBLESHOT NR 1 FMGC, UNABLE TO DUMP DATA FROM KPBI TO KBOS, EVEN WHEN SWITCHING DATABASES.  ATTEMPTED SEVERAL RESETS OF FMGC NR 1 AND NR 2, UNSUCCESSFUL.  RELOADED FMS NR 1 WITH CURRENT DATA IAW 22-70-00 AND OPS CHECK SYSTEM, ALL CHECKED NORMAL.
